Alert archive / Massachusetts / Wind Advisories in 2010
Wind Advisory 29, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Oct 16, 2010, 4:13 AM EDT for 4 states. It took effect at Oct 16, 2010, 10:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2010, 4:13 AM EDT (08:13 UTC)
- In effect from
- Oct 16, 2010, 10:00 AM EDT
- Expired
- Oct 16, 2010, 3:50 PM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH, Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 61 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 8.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
269 WWUS71 KBOX 160813 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 413 AM EDT SAT OCT 16 2010 ...STRONG WIND GUSTS WILL AFFECT SOUTHERN NEW ENGLAND TODAY... CTZ002>004-MAZ002>006-008>014-017-018-026-NHZ011-012-015- RIZ001>004-161615- /O.NEW.KBOX.WI.Y.0029.101016T1400Z-101016T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... MILFORD...WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON... BROCKTON...AYER...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE...FOSTER...SMITHFIELD...PROVIDENCE... WEST GREENWICH...WARWICK 413 AM EDT SAT OCT 16 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING. WEST TO NORTHWEST WINDS WILL GUST TO AROUND 45 MPH FROM MID MORNING INTO THIS AFTERNOON. THESE WINDS WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ MAZ007-015-016-019>024-RIZ005>008-161615- /O.EXT.KBOX.WI.Y.0028.000000T0000Z-101016T2200Z/ EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BRISTOL RI-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...GLOUCESTER...BOSTON...QUINCY... PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM... FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND 413 AM EDT SAT OCT 16 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. WEST TO NORTHWEST WINDS WILL GUST TO AROUND 45 MPH FROM MID MORNING INTO THIS AFTERNOON. THESE WINDS WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
2 follow-up statements
380 WWUS71 KBOX 161403 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1003 AM EDT SAT OCT 16 2010 ...STRONG WIND GUSTS WILL CONTINUE TO AFFECT SOUTHERN NEW ENGLAND TODAY... MAZ007-015-016-019>024-RIZ005>008-162200- /O.CON.KBOX.WI.Y.0028.000000T0000Z-101016T2200Z/ EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BRISTOL RI-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...GLOUCESTER...BOSTON...QUINCY... PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM... FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND 1003 AM EDT SAT OCT 16 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. WEST TO NORTHWEST WINDS WILL GUST TO AROUND 45 MPH THROUGH THIS AFTERNOON. THESE WINDS WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CTZ002>004-MAZ002>006-008>014-017-018-026-NHZ011-012-015- RIZ001>004-162200- /O.CON.KBOX.WI.Y.0029.000000T0000Z-101016T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... MILFORD...WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON... BROCKTON...AYER...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE...FOSTER...SMITHFIELD...PROVIDENCE... WEST GREENWICH...WARWICK 1003 AM EDT SAT OCT 16 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. WEST TO NORTHWEST WINDS WILL GUST TO AROUND 45 MPH THROUGH THIS AFTERNOON. THESE WINDS WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
453 WWUS71 KBOX 161950 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 350 PM EDT SAT OCT 16 2010 MAZ007-015-016-019>024-RIZ005>008-162100- /O.CAN.KBOX.WI.Y.0028.000000T0000Z-101016T2200Z/ EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-BRISTOL RI-WASHINGTON RI- NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...GLOUCESTER...BOSTON...QUINCY... PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM... FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND 350 PM EDT SAT OCT 16 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND ADVISORY. NW WIND SPEEDS HAVE DIMINISHED BELOW THE WIND ADVISORY THRESHOLD THIS AFTERNOON...AND THE WIND WILL CONTINUE TO DIMINISH TONIGHT. $$ CTZ002>004-MAZ002>006-008>014-017-018-026-NHZ011-012-015- RIZ001>004-162100- /O.CAN.KBOX.WI.Y.0029.000000T0000Z-101016T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... MILFORD...WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON... BROCKTON...AYER...JAFFREY...KEENE...MANCHESTER...NASHUA... PETERBOROUGH...WEARE...FOSTER...SMITHFIELD...PROVIDENCE... WEST GREENWICH...WARWICK 350 PM EDT SAT OCT 16 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND ADVISORY. NW WIND SPEEDS HAVE DIMINISHED BELOW THE WIND ADVISORY THRESHOLD THIS AFTERNOON...AND THE WIND WILL CONTINUE TO DIMINISH TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Oct 16, 3:45 AM EDT, 28 minutes earlier.
Area forecast discussion, Oct 16, 3:45 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
345 AM EDT SAT OCT 16 2010
.SYNOPSIS...
AN EARLY SEASON NOREASTER WILL LINGER ALONG THE MAINE COAST
THIS MORNING WILL MOVE INTO THE CANADIAN MARITIMES BY THIS
EVENING. HIGH PRESSURE ACROSS THE SOUTHEAST U.S. WILL BRING DRY
WEATHER TO NEW ENGLAND TONIGHT THROUGH MONDAY. A LOW PRESSURE
APPROACHING FROM THE MID ATLANTIC REGION COULD BRING ANOTHER
CHANCE OF SHOWERS TUESDAY AND/OR WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EXPECTING A MAINLY DRY DAY ACROSS SOUTHERN NEW ENGLAND AS A
COASTAL LOW PRESSURE MOVES FARTHER OUT TO SEA. ANY SHOWERS WILL BE
MAINLY EARLY THIS MORNING.
CYCLONIC FLOW AND COLDER AIR ALOFT WILL LEAD TO ANOTHER GUSTY DAY
AS DEEPER MIXING DEVELOPS AFTER DAYBREAK. POTENTIAL IS THERE FOR
405-50 MPH GUSTS...SO WILL ISSUE A WIND ADVISORY FOR ALL OF COUNTY
WARNING AREA.
TEMPERATURES WERE A BLEND OF THE MAV AND MET MOS GUIDANCE...ALONG
WITH LOCALLY PRODUCED BIAS-CORRECTED VERSIONS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
A HIGH PRESSURE ACROSS THE SOUTHEAST U.S. MAINTAINS A DRY
NORTHWEST FLOW ACROSS SOUTHERN NEW ENGLAND TONIGHT INTO SUNDAY.
TEMPERATURES WERE A BLEND OF THE MAV AND MET MOS GUIDANCE...ALONG
WITH LOCALLY PRODUCED BIAS-CORRECTED VERSIONS. COULD POSSIBLY NEED
A FROST ADVISORY FOR PORTIONS OF TOLLAND COUNTY CT TONIGHT...BUT
RIGHT NOW LOOKS TO BE TOO SMALL AN AREA TO WARRANT ONE JUST YET.
WILL LET NEXT SHIFT TAKE ANOTHER LOOK.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...
* RAIN POSSIBLE TUE ESPECIALLY S OF MASS PIKE
* SHOWERS COULD RETURN WED INTO THU
* DRY AND SEASONABLE FOR THE END OF THE WEEK
DRY NW FLOW CONTINUES SUN NIGHT AND MON AS LOW HEADS FARTHER TO
MARITIMES.
ENSEMBLES AND 00Z MODELS SUGGEST PERIOD OF RAIN WILL AFFECT SOUTHERN
NEW ENGLAND LATE MON NIGHT INTO TUE AS WEAK SURFACE LOW TRACKS SE OF
REGION. BEST CHANCES LOOK TO BE S OF MASS PIKE AND ESPECIALLY NEAR
S COAST WHERE BEST MID LEVEL FRONTOGENESIS AND MOISTURE CONVERGENCE
IS EXPECTED. THIS ALSO MAKES SENSE GIVEN RATHER ZONAL FLOW ALOFT.
RAIN SHOULD TAPER OFF QUICKLY TUE EVENING AS SYSTEM HEADS QUICKLY
OUT TO SEA.
LOW LEVEL THICKNESSES ARE MARGINAL FOR BRIEF PERIOD OF WET SNOW
ACROSS HIGHER TERRAIN OF WESTERN MA EARLY TUE MORNING...SHOULD
PRECIPITATION BEGIN THAT SOON AND GET THAT FAR N. WE ARE NOT SURE
THAT WILL BE CASE GIVEN LOW LEVEL DRY AIR WHICH NEEDS TO BE
OVERCOME.
CONFIDENCE THEN DECREASES FOR MIDWEEK AS MODELS OFFER A VARIETY OF
SOLUTIONS...LARGELY DUE TO TIMING OF SHORT WAVES. PREVIOUS FORECAST
LEANED TOWARD WETTER 12Z/15 ECMWF AS OPPOSED TO DRIER GFS. 00Z ECMWF
CAME IN A BIT DRIER AS UNCERTAINTY REMAINS WITH HOW MUCH OF AN E
COAST TROUGH CAN DEVELOP. GIVEN INHERENT UNCERTAINTY IN LARGE SCALE
PATTERN WE PREFER TO MAINTAIN CONTINUITY WITH CHANCE POPS WED INTO
THU...ALTHOUGH MUCH OF TUE NIGHT AND WED COULD END UP DRY AS ANY
SHOWERS STAY OFFSHORE TO OUR SE.
DRY WEATHER IS EXPECTED TO RETURN LATE THU INTO FRI AS HIGH PRESSURE
BUILDS E FROM OHIO VALLEY.
&&
.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
TODAY...VFR CEILINGS AND VSBYS. PARTIAL CLEARING DURING THE
AFTERNOON/EVENING ESPECIALLY IN THE CT VALLEY. WEST TO NORTHWEST
WINDS WILL AGAIN GUST IN THE 35-40 KNOT RANGE...DIMINISHING LATE.
TONIGHT...HIGH CONFIDENCE VFR WITH DIMINISHING WIND.
SUNDAY...HIGH CONFIDENCE VFR.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...
SUN NIGHT...VFR. HIGH CONFIDENCE.
MON...VFR. NW WINDS GUSTING TO 25 KT. HIGH CONFIDENCE.
TUE...MVFR POSSIBLE S OF MASS PIKE INCLUDING KBDL/KPVD. VFR
ELSEWHERE. MODERATE CONFIDENCE.
WED...MVFR POSSIBLE IN SCT SHOWERS. LOW CONFIDENCE.
&&
.MARINE...
GALE WARNINGS CONTINUE THROUGH TODAY. WINDS SLOWLY DIMINISH
TONIGHT...BUT ROUGH SEAS LIKELY TO LINGER ACROSS THE OUTER
COASTAL WATERS INTO SUNDAY MORNING.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...
SUN NIGHT AND MON...SCA CONDITIONS POSSIBLE FOR GUSTY NW WINDS AND
ROUGH SEAS.
TUE...WEAK LOW PRESSURE EXPECTED TO TRACK SE OF NEW ENGLAND. WINDS
AND SEAS SHOULD SUBSIDE...BUT SCA POSSIBLE DUE TO LEFTOVER SEAS SE
OF CAPE COD.
WED...DEPENDING ON THE DEVELOPMENT OF COASTAL LOW PRESSURE...WINDS
AND SEAS SHOULD REMAIN BELOW SCA CRITERIA...BUT CONFIDENCE IS LOW.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR MAZ007-015-
016-019>024.
NH...NONE.
RI...WIND ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR RIZ005>008.
MARINE...GALE WARNING UNTIL 9 PM EDT THIS EVENING FOR ANZ232>235-237-
254>256.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ230-231-236-
250-251.
&&
SYNOPSIS...BELK/JWD
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...JWD
AVIATION...BELK/JWD
MARINE...BELK/JWDHazardous weather outlook, Oct 16, 3:49 AM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 349 AM EDT SAT OCT 16 2010 CTZ002>004-MAZ002>006-008>014-017-018-026-NHZ011-012-015-RIZ001>004- 170800- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- 349 AM EDT SAT OCT 16 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ007-015-016-019>024-RIZ005>008-170800- EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 349 AM EDT SAT OCT 16 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ232>235-237-254>256-170800- NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 349 AM EDT SAT OCT 16 2010 ...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-231-236-250-251-170800- BOSTON HARBOR-CAPE COD BAY-NARRAGANSETT BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 349 AM EDT SAT OCT 16 2010 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Massachusetts, 2010Wind Advisories in New Hampshire, 2010Wind Advisories in Rhode Island, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.